Communications in Mathematical Physics

The analysis of elliptic families. II. Dirac operators, eta invariants, and the holonomy theorem

Jean-Michel Bismut and Daniel S. Freed

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 107, Number 1 (1986), 103-163.

Dates
First available: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104115934

Mathematical Reviews number (MathSciNet)
MR0861886

Zentralblatt MATH identifier
0657.58038

Subjects
Primary: 58G11
Secondary: 58G10 58G32

Citation

Bismut, Jean-Michel; Freed, Daniel S. The analysis of elliptic families. II. Dirac operators, eta invariants, and the holonomy theorem. Communications in Mathematical Physics 107 (1986), no. 1, 103--163. http://projecteuclid.org/euclid.cmp/1104115934.


Export citation